# SDR SWIA972298

- Difficulty date: January 28, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 19,900 hours, 26,694 cycles
- Engine: Pwa PW118B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Indication
- Location: Pitot Static
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HIGH SPEED AURAL WARNING UPON APPLICATION OF TAKEOFF POWER.  PRESSURIZED PITOT STATIC SYSTEM USING TEST BOX THROUGH ENTIRE AIRSPEED RANGE IAW MM 34-17-01.  AURAL WARNING OPS CHECKS GOOD.  RAN BOTH ENGINES AT TAKEOFF POWER IN TAKEOFF CONFIGURATION WITH NO HIGH SPEED WARNINGS.  AURAL WARNING SYSTEM OPS CHECKS GOOD.
